# SDR F3LA2023111300205

- Difficulty date: November 1, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N328FR
- Make and model: Airbus A320-251N
- Aircraft serial: 8118
- Aircraft time: 18,043 hours, 7,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal
- Part number: D5347576520800
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NR 5001274441-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  BULK CARGO DOOR SILL BEAM FOUND CORRODED REPAIR REQUIRED AS PER SRM 53-41-49-300-003 REV 38. 
 REPAIRED BULK CARGO DOOR SILL AS PER SRM 53-41-49-300-003 REV 38.  MX ACTION IS ACCEPTABLE.
